# SDR FDEA201409152616

- Difficulty date: September 15, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34714
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INCOMING CONDITION SCRIBE LINE AT STRINGER 26L FROM STATION 440 - 661.  A SCRIBE LINE REPAIR WAS ACCOMPLISHED ON NR 6000236731001 & EA 757-5331-16-F4576.  IAW EA F-5330-T0310041 TITLE FUSELAGE PLATES & SKINS SECTION 43 SCRIBE LINE CORROSION REPAIR STATION 440 - 661 STRINGER 26L DATED SEPT 12, 2014 & FAA FORM  8110-3 DATED MAY 12, 2014.  NON-ROUTINE IS FOR TRACKING PURPOSES ONLY CAT A MAJOR REPAIR.
